# SDR QXEA200601290

- Difficulty date: April 26, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT NACELLE, INBOARD SIDE, STATION XN122, BELOW WING LEADING EDGE, SEVERAL RIVETS ARE LOOSE.  REPAIRED IAW RD8-54-1193.
